An involution for signed Eulerian numbers

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

We give a bijective derivation of a result of Désarménien and Foata on the relationship between signed Eulerian numbers and the classical Eulerian numbers. The bijection is also used to obtain some additional results.

Original languageEnglish (US)
Pages (from-to)59-62
Number of pages4
JournalDiscrete Mathematics
Volume99
Issue number1-3
DOIs
StatePublished - Apr 2 1992
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'An involution for signed Eulerian numbers'. Together they form a unique fingerprint.

  • Cite this